Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Had unprotected sex after taking antibiotics for UTI. Now abdominal tightness, back pain, white discharge. Pregnant?

I am on birth control and I was on antibiotics for 7 days due to a UTI about 3 weeks ago. I finished them up and the doctor told me to wait 7 days after I finished the pills. My boyfriend and I waited, but we had unprotected sex on the 5th day after I finished the antibiotics, but he pulled out before he finished. Then on the 7th day after I finished the pills we had unprotected sex all the way. I have an unusual pressure/tightness in my lower abdomen, back pain , clear/white discharge, headaches , slightly darkened nipples. Am I pregnant?
Asked On : Fri, 9 Nov 2012
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response

Thanks for the query.

Since you are on contraceptives, less likely you are pregnant.
Get a UPT done only if you miss your periods.

Pain lower abdomen, white discharge with back ache indicates PID(pelvic inflammatory disorder).

Get microscopy and culture of vaginal discharge for diagnosis.

Treatment depends on the cause and generally involves use of antibiotic therapy.

hope this helps,
Dr Nilofer

Answered: Sat, 19 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor